MAUDE Adverse Event Report: AMR CTF01, 5X150 KII FIOS ZTHR 6/BX; GCJ

AMR CTF01, 5X150 KII FIOS ZTHR 6/BX; GCJ
Model Number CTF01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Lap chole - "end of case when the doctor was pulling out the trocar, she pulled it out and noticed that the cannula was broken.The rest of it was jutting out of the patient.She took a hemostat and pulled the rest of the cannula out.One piece had completely separated from the other.Clean break, nothing fell into the patient.Comment from rep: "larger patient probably a lot of torquing." patient status- no patient injury.
 
Additional Manufacturer Narrative
Correction - model# ctf01, 5x150 kii fios zthr 6/bx.
 
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Upon inspection, engineering confirmed the complainant's experience of a fractured cannula.The likely root cause of the fractured cannula is due to material degradation during the molding process, which could cause the part to be more prone to brittle fractures.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible process enhancements intended to further minimize the potential for this type of event to occur.

Brand Name
CTF01, 5X150 KII FIOS ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
AMR
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5804538
Report Number2027111-2016-00527
Device Sequence Number16193221
Product Code GCJ
UDI-Device Identifier00607915124014
UDI-Public(01)00607915124014(17)171019(30)01(10)1233191
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/19/2017
Device Model NumberCTF01
Device Catalogue Number101061001
Device Lot Number1233191
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/19/2016
Supplement Report FDA Received Date07/20/2016
05/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1